Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the number of binary digits in a multiple of three


Author: Donald J. Newman
Journal: Proc. Amer. Math. Soc. 21 (1969), 719-721
MSC: Primary 10.09
DOI: https://doi.org/10.1090/S0002-9939-1969-0244149-8
MathSciNet review: 0244149
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.09

Retrieve articles in all journals with MSC: 10.09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244149-8
Article copyright: © Copyright 1969 American Mathematical Society